Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok I usually take my pill at 21:00 and this is 3:30 in the morning (6hours after) should i still take it if im eating something?

Share this post


Link to post
Share on other sites

It isn't safe, really. With most medicines, I'd say take it as soon as you remember it so long as it's not close to your next dosage time. With Accutane I say skip the dose if you're more than 4 hours late taking it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×